Aa
Aa
A
A
A
Close
Avatar universal

false positive on a drug screen and frustrated

I was a nurse for years. I have been on opana and actiq for a few years now. I have passed every test for 3 years on my bi-monthly urine screen. All of a sudden I am showing positive for oxycontin and I have NEVER taken this med.
Now I know that actiq,opana,stadol,and oxycontin are synthentic oipioids. Now I have taken a blood test for oxycontin only to make sure this is negative and a true false positive because I do not take this pain med. I am so upset because I have had to go through withdrawls and they are worse than the pain.

My question I guess is how can they tell the difference in oxycontin and if it is not in my blood and is a true positive, even though I am showing positive on and off on my urine tests. I am so upset over this that I have stopped taken some meds to see if this is possilbly chemically changing in my urine, but not my blood?

Please help me I am so upset over this and you know they can't write you your script when testing positive for something you don't take. Sad thing is I have had to detox every other ten days. Why is this happening???

So if any one has any advice I would be so grateful. thank you. Jamie
3 Responses
Sort by: Helpful Oldest Newest
356518 tn?1322263642
I will have to look up a couple articles I have read on this and get back to you. I would rather get my facts correct rather than guess:)
Helpful - 0
535089 tn?1400673519
Hi Jamie:

I have some information in my Journal regarding False Negative and Positive drug screens. It may be of some help to you....I don't know but may be worth looking at.

Please take care and good luck,
Mollyrae
Helpful - 0
Avatar universal
Thank you so much for taking the time out and reading my post. thank you. I appreciate any and all imformation given to me. God Bless.

I did get a clean drug screen today, I believe it is the actiq (aka loz.  fentanyl) that is breaking down wrong in my liver or renal. I think it is confusing the chemical difference which sadly is not much. But it is causing problems.

Again, thank you all so much.
Helpful - 0
Have an Answer?

You are reading content posted in the Pain Management Community

Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches